# SDR UALA2010030100731

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,602 hours, 13,529 cycles
- Engine: Pwa PW2037
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG OIL PRESS STATUS MSG. EXAMINE THE CIRCUIT FROM THE MAIN OIL PRES SURE TRANSMITTER, CONNECTOR D4794 TO THE LT EICAS COMPUTER CONNECTOR D319B PINS G1 &H2. BY- 107540 EXAMINED CIRCUIT FROM D479 4 PINS 2 &3 TO D319B PINS G1 &H2, NO DEFECTS FOUND. MEGGERED FROM D4794 PIN 2 TO D42362P PIN 34 AND D4794 PIN 3 TO D42362P PIN 35 NO DEFECTS NOTED.  RETURNED CIRCUIT TO NORMAL.  PROBLEM RECURRED DURING NEXT FLT SEGMENT.  CHECKED OIL SYSTEM WIRING PER WDM.  CLEANED CONNECTORS AND REPOSITIONED HARNESS.  OPS CHECK  PER OIL SYSTEM PRESS TEST.  ALL INDICATIONS WITHIN LIMITS.
